RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2015, том 27, выпуск 3, страницы 238–271 (Mi aa1443)  

Статьи

On the solvability of initial-boundary value problems for a viscous compressible fluid in an infinite time interval

V. A. Solonnikov

St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, Fontanka, 27, 191023, St. Petersburg, Russia

Аннотация: The solution is estimated of the first boundary-value problem for the Navier–Stokes equations in the case of a compressible fluid in an infinite time interval; the solvability of the problem and the exponential decay of the solution as $t\to\infty$ are proved. The proof is based on the “free work” method due to Prof. M. Padula. It is shown that the method is applicable to the analysis of free boundary problems.

Ключевые слова: Navier–Stokes equations, viscosity, anisotropic Sobolev–Slobodetski spaces.

Полный текст: PDF файл (369 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2016, 27:3, 523–546

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 02.12.2014
Язык публикации: английский

Образец цитирования: V. A. Solonnikov, “On the solvability of initial-boundary value problems for a viscous compressible fluid in an infinite time interval”, Алгебра и анализ, 27:3 (2015), 238–271; St. Petersburg Math. J., 27:3 (2016), 523–546

Цитирование в формате AMSBIB
\RBibitem{Sol15}
\by V.~A.~Solonnikov
\paper On the solvability of initial-boundary value problems for a~viscous compressible fluid in an infinite time interval
\jour Алгебра и анализ
\yr 2015
\vol 27
\issue 3
\pages 238--271
\mathnet{http://mi.mathnet.ru/aa1443}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3570965}
\elib{http://elibrary.ru/item.asp?id=24849899}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 3
\pages 523--546
\crossref{https://doi.org/10.1090/spmj/1402}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373930300012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84963622332}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1443
  • http://mi.mathnet.ru/rus/aa/v27/i3/p238

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:141
    Полный текст:28
    Литература:19
    Первая стр.:24
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020